dcsimg
Article: A review of the American moths of the genus Depressaria Haworth, with descriptions of new species
Report an error

Title

A review of the American moths of the genus Depressaria Haworth, with descriptions of new species

By

Busck, August, 1870-1944

Type

Article

Date of Publication

1902

Original Publication

Proceedings of the United States National Museum

Volume

24

Series / Issue

Issue: 1268

Pages

731--749

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.24-1268.731

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 78952

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS